Sorry, this product is currently out of stock. Please see the following alternatives

Find a store
Lemsip Max Cold and Flu Capsules 16 pack Image

Lemsip Max Cold and Flu Capsules 16 pack

£4.25

Lemsip Max Cold and Flu Capsules 16 pack

0280371

Lemsip Max Cold and Flu Capsules 16 pack

0280371
£4.25
£4.25
Delivery
Unavailable
Check store stock
View stock levels at a wilko store nearby

Product Information product section icon

Lemsip Max Cold Flu Caps 16pkMedicinal product. For the symptomatic relief of colds and flu. Active ingredients, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg. Please read enclosed leaflet carefully before use. Do not give to chil
Brand: Lemsip
Type: Cold and Flu Medicines
Pack Qty: 16
Assembly: No
Height: 7.1CM
Width: 8.9CM
Age: 6 Years +
Depth: 2.9CM
Bar Code: 5000158064089

Free Returnsproduct section icon

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Adviceproduct section icon

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Lemsip Max Cold Flu Caps 16pkMedicinal product. For the symptomatic relief of colds and flu. Active ingredients, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg. Please read enclosed leaflet carefully before use. Do not give to chil
Brand: Lemsip
Type: Cold and Flu Medicines
Pack Qty: 16
Assembly: No
Height: 7.1CM
Width: 8.9CM
Age: 6 Years +
Depth: 2.9CM
Bar Code: 5000158064089

No Reviews Yetproduct section icon

Item removed from saved for later